# SDR ASOA2013060603762

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 21,942 hours, 15,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 AND 7 CEILING AND LT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-51-17.  OPS CHECKED GOOD.
